No Cover Image

Journal article 715 views

Double-families of quasi-positive Darcy-flux approximations with highly anisotropic tensors on structured and unstructured grids

Michael G. Edwards, Hongwen Zheng

Journal of Computational Physics, Volume: 229, Issue: 3, Pages: 594 - 625

Swansea University Author: Michael G. Edwards

Full text not available from this repository: check for access using links below.

Published in: Journal of Computational Physics
ISSN: 0021-9991
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa5729
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: The development of these new robust methods for the porous media pressure equation approximation has formed part of the basis of two new collaborative projects, one funded by Shell the second by Saudi-Aramco. The methods will be integrated in new tools for simulation of flow in fractures and heterogeneous reservoirs.
College: College of Engineering
Issue: 3
Start Page: 594
End Page: 625